# SDR SWAA2020021741401

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,007 hours, 31,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY CHECK AT LOCATIONS M01668, M01669, M01670, M01672, M01673, M01674 AND M01675. / REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATIONS M01668, M01669, M01670, M01672, M01673, M01674 AND M01675 PER AMM 33-51-06
